# SDR VNAA20250610054

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: GC21200453
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00217602 S/N: 596 DISCREPANCY: AN INDICATION WAS NOTED DURING NDT OF THE WINDSHIELD WINDOW SUPPORT STRUCTURES ON THE LH SIDEPOST LWR AFT FITTING APPROX .200" LONG AND 100% FULL SCREEN HEIGHT FAILING NDT. CORRECTIVE: LOCATED, DRILLED AND INSTALLED WINDSHIELD WINDOW SUPPORT STRUCTURES ON THE LH SIDEPOST LWR AFT NEW SERVICEABLE FITTING P/N GC212-0045-3 IAW CRJ 700 SRM 51-40-11-001-001-A01 & 51-42-21-001-001-A01.
